Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 69, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 23, 2022, 10:40 AM EDT for Columbia County, Richmond County, Georgia; Aiken County, Edgefield County, McCormick County, South Carolina. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2022, 10:40 AM EDT (14:40 UTC)
- Expired
- May 23, 2022, 11:15 AM EDT
- In force
- 35 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, GA, Richmond County, GA, Aiken County, SC, Edgefield County, SC, McCormick County, SC
The radar
The Columbia radar (KCAE), 101 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 11:01 AM EDT | TSTM WND DMG | 4 Ne Murphys Estates, SC | SHERIFF DISPATCH REPORTED A TREE DOWN AT THE INTERSECTION OF WOODWARD LAKE ROAD AND MOUNT ZION ROAD. |
| May 23, 11:05 AM EDT | TSTM WND DMG | 4 Wnw Augusta Bush Fiel, GA | SHERIFF DISPATCH REPORTED A TREE DOWN AT THE INTERSECTION OF PEPPERIDGE DRIVE AND PEACH ORCHARD ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 2.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
170 WUUS52 KCAE 231440 SVRCAE GAC073-245-SCC003-037-065-231515- /O.NEW.KCAE.SV.W.0069.220523T1440Z-220523T1515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Columbia SC 1040 AM EDT Mon May 23 2022 The National Weather Service in Columbia has issued a * Severe Thunderstorm Warning for... Southeastern Columbia County in east central Georgia... Central Richmond County in east central Georgia... Southwestern Edgefield County in central South Carolina... West central Aiken County in central South Carolina... Southeastern McCormick County in central South Carolina... * Until 1115 AM EDT. * At 1039 AM EDT, a severe thunderstorm was located over Fort Gordon, moving northeast at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and powerlines. * Locations impacted include... Aiken, North Augusta, Grovetown, Evans, Martinez, Fort Gordon, Augusta, Clearwater, Belvedere, Edgefield, Hephzibah, Glendale, South Augusta, Midtown, Riverwood, Summerville, Augusta Mall, Daniel Field, Village Plaza Shopping Center and Augusta National Golf Club. This includes the following highways... Interstate 20 in Georgia between mile markers 184 and 201. Interstate 20 in South Carolina between mile markers 0 and 13. Interstate 520 in Georgia between mile markers 1 and 15. Interstate 520 in South Carolina between mile markers 16 and 23. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection seek shelter inside a sturdy building and stay away from windows. Severe thunderstorms can produce large capsizing waves and frequent lightning. If on or near Lake Strom Thurmond move away from the water and take shelter! && LAT...LON 3329 8215 3349 8231 3380 8193 3350 8173 TIME...MOT...LOC 1439Z 228DEG 31KT 3339 8215 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ MG
1 follow-up statement
010 WWUS52 KCAE 231504 SVSCAE Severe Weather Statement National Weather Service Columbia SC 1104 AM EDT Mon May 23 2022 GAC073-245-SCC003-037-065-231515- /O.CON.KCAE.SV.W.0069.000000T0000Z-220523T1515Z/ Columbia GA-Richmond GA-Edgefield SC-Aiken SC-McCormick SC- 1104 AM EDT Mon May 23 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT FOR EAST CENTRAL COLUMBIA...NORTHEASTERN RICHMOND...SOUTHWESTERN EDGEFIELD...WEST CENTRAL AIKEN AND SOUTHEASTERN MCCORMICK COUNTIES... At 1104 AM EDT, a severe thunderstorm was located over Belvedere, moving northeast at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and powerlines. Locations impacted include... Aiken, North Augusta, Martinez, Augusta, Clearwater, Belvedere, Edgefield, Glendale, Midtown, Summerville, Augusta Mall, Daniel Field, Village Plaza Shopping Center, Augusta National Golf Club, Gloverville, Graniteville, Burnettown, West End Augusta, Poverty Hill and Glenn Hills. This includes the following highways... Interstate 20 in Georgia between mile markers 197 and 201. Interstate 20 in South Carolina between mile markers 0 and 13. Interstate 520 in Georgia between mile markers 1 and 15. Interstate 520 in South Carolina between mile markers 16 and 23. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection seek shelter inside a sturdy building and stay away from windows. Severe thunderstorms can produce large capsizing waves and frequent lightning. If on or near Lake Strom Thurmond move away from the water and take shelter! && LAT...LON 3333 8206 3364 8212 3380 8193 3350 8173 TIME...MOT...LOC 1504Z 228DEG 31KT 3353 8196 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ MG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:22 AM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, May 23, 6:22 AM EDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Columbia SC 622 AM EDT Mon May 23 2022 .SYNOPSIS... A weak tropical wave will push towards us through the day today. Abundant moisture combining with instability and weak upper disturbances moving into the region will keep the chance of showers and storms in the forecast through Tuesday. Another stronger upper trough and cold front will approach the region on Thursday into Friday bringing elevated chances of rain before drier air moves in over the weekend. && .NEAR TERM /THROUGH TONIGHT/... Clouds are plentiful, with some breaks, across the region currently as moisture streams into the region ahead of a tropical wave. Subjective analysis of 00z upper air obs revealed a general meridional pattern across the CONUS, with a large scale trough centered across the Rockies. East of that, a weak wave is emerging from the gulf, and is noted from the surface through 500 hPa. Surface analysis indicates a fairly strong high pressure system across the central US, with an open surface trough over the gulf. This will move towards today and bring with it active weather. Until then, we'll see temps stay pretty close to where they are now for lows - mid 60s to low 70s across the area. Clouds will likely hang around through the night. As we get into the day today, active weather is expected to unfold. Widespread cloud cover is expected to start the day across the area as copious moisture will be around ahead of an approaching low from the Gulf of Mexico. Guidance begins the day with PWs in the 1.4-1.6" range across the region before a surge of moisture brings PWs in the 1.6-1.8" range to the region by 11a and 2p. This is ahead of the aforementioned mid-level trough and surface low pressure that will approach, providing plenty of forcing to work with in addition to the copious moisture. Big question today regards overall destabilization. Model guidance across the board has a line of heavy showers and thunderstorms pushing through at some point today along an area of convergence associated with the surface low/trough. The question is timing, which we don't have a great handle on at this point. HREF CAM suite is spread fairly considerably, ranging from the HRRR which pushes convection in by 11a in the CSRA to the 3km NAM which doesn't have convection in here until 3p or 4p at the earliest. Destabilization will likely be driven by moisture advection ahead of the low, as surface dewpoints are expect to approach 70F in the southern portion of the forecast area. Ultimately, there is a wide range of instability outcomes, dependent on when the storms push through. The later, the more we'll be able to warm and destabilize, with values likely to end up in the 1000- 2000 j/kg range at best. Shear is not expected to be significant across the area, with 0-6km values of 25-30 knots across the area. This will likely be just sufficient enough to organize a multi-cell cluster of storms to push in during the late morning and afternoon hours across the region, with damaging winds the most likely threat. Even that could be tough to materialize, with a moisture rich and warm atmosphere. All in all, it seems the Marginal Risk for severe from SPC is justified, given that a cluster of thunderstorms is expected to quickly push through the region at some point today. Whether we get severe storms or not, heavy rainfall is expected with the storms given that PWs will be around 150% of normal, and we have solid forcing for ascent with this approaching system. Totals could actually be pretty high if storms are able to train; the HREF is showing the possibility of 1.5" or more in isolated spots. The environment certainly supports this, and I think that isolated flash flooding is possible. Right now, it do not look like we will see enough rain across the area to justify a Flash Flood Watch. Think highs will be in the low and mid 80s this afternoon, with some upper 80s in the far east where the rain reaches later. Overnight tonight, some convection will likely remain near or around the area through Midnight. Moisture will still be around, but the best forcing will be pushing northeastward pretty quickly. As a result, generally expecting showers and storms to diminish across the region after midnight, with a weak/diffuse boundary slowly pushing into our area and settling. Overnight lows will range from the low to upper 60s due to cloud cover and copious low-level moisture remaining. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... Tuesday and Tuesday night...Deep moisture will remain over the area. The ensembles suggest high probability of precipitable water > 1.50 inches. The GFS and Nam have values around 1.8 inches across the region. The frontal boundary should be in the northern Midlands early in the day but may shift south through the day. Instability possibly moderate south of the front. With ridge offshore...mid level short wave troughs rotating around ridge may act as a trigger for mainly diurnally driven scattered showers and thunderstorms. Temps tricky with front in the area but expect mainly 80s with upper 70s in the north Midlands north of the front. Lows in the 60s. Wednesday and Wednesday night...Diffuse frontal boundary should be still near the area perhaps in the south Midlands. Precipitable water may decrease a bit but remain relatively high for this time of year. Upper level forcing for convection may be more limited as upper ridge offshore builds a little to the west. Moderate instability still expected south of the frontal boundary. Will continue scattered mainly diurnally driven afternoon and evening showers and thunderstorms. Temps expected to be a little warmer than Tuesday with highs mainly in the 80s and lows in the 60s. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... The extended forecast period continues to be active through the end of the week as an upper trough in the Midwest moves slowly east. Southwest flow aloft will keep deep moisture over the region into Friday. With strong moisture advection Thursday and the upper trough pushing a strong cold front through the area Friday, expect numerous/widespread showers and thunderstorms Thursday into the overnight. Severe weather also possible. As the upper trough axis shifts east over the area on Friday, the deeper moisture shifts to the coast with drier air arriving from the west behind the front. Kept the lower pops over the weekend with drier air in place and some upper level ridging building in. Temperatures this period will generally be near normal. && .AVIATION /10Z MONDAY THROUGH FRIDAY/... VFR for now, with restrictions possible later today in convection. AGS hasn't really seen any restrictions, so we managed to avoid vis and cig restrictions overnight. That likely won't be the case today, as a weak tropical wave approaches from the west and brings with it widespread showers and thunderstorms late this morning and into the afternoon. Confident enough to add the TEMPO group back to the TAFs, but they are still rather large time periods as the models waffle back and forth on timing. VIS restrictions are definitely expected, as rain should be heavy, and some cig restrictions could occur as well. Expectation is that the initial line of storms will push towards AGS/DNL by 15z-16z and then impact CAE/CUB/OGB thereafter. There is some trending towards another round of storms later in the evening, and with copious moisture, I think it is a possibility. Keep VCSH to account for this and to not make the TAFs too lengthy. Winds should be fairly like through the day and out of the south and southwest. By tonight, convection should wind down and clouds remain. EXTENDED AVIATION OUTLOOK...Chance of mainly diurnal showers and thunderstorms and associated restrictions, along with a chance of mainly late night/morning fog and/or stratus, through the period. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, May 23, 2:54 AM EDT, 7 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 254 AM EDT Mon May 23 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-240700- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 254 AM EDT Mon May 23 2022 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Tonight. A cluster of thunderstorms is expected to move through this afternoon. Some of those storms may be strong to severe, with gusty winds the primary threat. Expect heavy rain and lightning with any storm. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 23, 8:06 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
806 AM EDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD EARLEWOOD PARK 34.03N 81.04W
05/21/2022 RICHLAND SC OTHER FEDERAL
THE USGS STREAM GAGE ALONG SMITH BRANCH AT
N. MAIN STREET NEAR EARLEWOOD PARK CRESTED
AT 9.05 FEET ON SATURDAY AFTERNOON. FLOOD
STAGE IS 9.0 FEET.
&&
LCVSpecial weather statement, May 23, 9:45 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Columbia SC
945 AM EDT Mon May 23 2022
GAZ063>065-231415-
Richmond GA-McDuffie GA-Columbia GA-
945 AM EDT Mon May 23 2022
...A strong thunderstorm will impact portions of McDuffie,
southwestern Columbia and southwestern Richmond Counties through 1015
AM EDT...
At 945 AM EDT, Doppler radar was tracking a strong thunderstorm near
Gibson, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Thomson, Harlem, Thomson-McDuffie County Airport, Wrightsboro,
Blythe, Dearing, Leitner Lake Conference Center, Sweetwater Park,
Arties Pond Public Fishing Area, McDuffie County Fire Department,
Adamsville, Thomson Fire Department, Pea Patch Aerodrome, McDuffie
Regional Medical Center, University Hospital McDuffie, White Oak
Campground, Boneville, Autney and Ansley Mill.
This includes Interstate 20 in Georgia between mile markers 167 and
180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3361 8263 3364 8261 3363 8261 3364 8252
3366 8251 3329 8216 3329 8219 3327 8228
3331 8234 3331 8239 3334 8244 3336 8255
3341 8255 3346 8259 3361 8264
TIME...MOT...LOC 1345Z 228DEG 40KT 3328 8253
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, May 23, 10:04 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Columbia SC
1004 AM EDT Mon May 23 2022
GAZ040-063>065-SCZ018-025-231430-
Richmond GA-McDuffie GA-Lincoln GA-Columbia GA-McCormick SC-
Edgefield SC-
1004 AM EDT Mon May 23 2022
...A strong thunderstorm will impact portions of northeastern
McDuffie, Columbia, southeastern Lincoln, northwestern Richmond,
southwestern Edgefield and southeastern McCormick Counties through
1030 AM EDT...
At 1004 AM EDT, Doppler radar was tracking a strong thunderstorm near
Appling, or 8 miles northeast of Thomson, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Augusta, Grovetown, Evans, Martinez, Fort Gordon, McCormick,
Harlem, Appling, Clarks Hill Recreation Area, Riverwood, Mistletoe
State Park, Augusta Mall, Hamilton Branch State Park, Village Plaza
Shopping Center, J. Strom Thurmond Dam, Mccormick County Airport,
Parksville, Plum Branch, Poverty Hill and Scott's Landing.
This includes the following highways...
Interstate 20 in Georgia between mile markers 175 and 201.
Interstate 20 in South Carolina between mile markers 0 and 1.
Interstate 520 in Georgia between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3366 8251 3365 8249 3367 8250 3392 8228
3363 8190 3329 8226 3362 8255
TIME...MOT...LOC 1404Z 228DEG 40KT 3355 8240
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, May 23, 10:25 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Columbia SC
1025 AM EDT Mon May 23 2022
GAZ065-077-SCZ030-035-231530-
Burke GA-Richmond GA-Barnwell SC-Aiken SC-
1025 AM EDT Mon May 23 2022
...Strong thunderstorms will impact portions of Burke, Richmond,
southwestern Barnwell and western Aiken Counties through 1130 AM
EDT...
At 1024 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Fort Gordon to near Gough.
Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Aiken, North Augusta, Waynesboro, Savannah River Site, Aiken Mall,
Fort Gordon, Augusta, Plant Vogtle, Clearwater, Belvedere, Martinez,
Hephzibah, New Ellenton, Jackson, Midville, Glendale, Gough, South
Augusta, Midtown and Summerville.
This includes the following highways...
Interstate 20 in Georgia between mile markers 195 and 201.
Interstate 20 in South Carolina between mile markers 0 and 21.
Interstate 520 in Georgia between mile markers 1 and 15.
Interstate 520 in South Carolina between mile markers 16 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3283 8231 3293 8227 3308 8229 3322 8223
3326 8225 3330 8232 3334 8231 3355 8203
3353 8201 3375 8173 3331 8152 3294 8183
3295 8186 3292 8196 3292 8208 3288 8213
3281 8215 3280 8221
TIME...MOT...LOC 1424Z 231DEG 29KT 3336 8222 3306 8215
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CJRSpecial weather statement, May 23, 10:31 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Columbia SC
1031 AM EDT Mon May 23 2022
GAZ040-063>065-SCZ018-025-030-231500-
Richmond GA-McDuffie GA-Lincoln GA-Columbia GA-Aiken SC-McCormick SC-
Edgefield SC-
1031 AM EDT Mon May 23 2022
...A strong thunderstorm will impact portions of northeastern
McDuffie, Columbia, southeastern Lincoln, northwestern Richmond,
Edgefield, northwestern Aiken and southeastern McCormick Counties
through 1100 AM EDT...
At 1031 AM EDT, Doppler radar was tracking a strong thunderstorm over
Evans, moving northeast at 35 mph.
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Augusta, Grovetown, Evans, Martinez, Fort Gordon, Edgefield,
Harlem, Appling, Clarks Hill Recreation Area, Edgefield County
Airport, Riverwood, Mistletoe State Park, Hamilton Branch State Park,
Village Plaza Shopping Center, J. Strom Thurmond Dam, Augusta Mall,
Trenton, Parksville, Plum Branch and Poverty Hill.
This includes the following highways...
Interstate 20 in Georgia between mile markers 176 and 201.
Interstate 20 in South Carolina between mile markers 0 and 2.
Interstate 520 in Georgia between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3331 8228 3359 8251 3397 8214 3375 8171
TIME...MOT...LOC 1431Z 228DEG 31KT 3355 8214
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:45 AM EDT | Special Weather Statement | CAE | McDuffie | 30 min |
| May 23, 10:04 AM EDT | Special Weather Statement | CAE | Columbia | 26 min |
| May 23, 10:25 AM EDT | Special Weather Statement | CAE | Burke, Richmond | 65 min |
| May 23, 10:31 AM EDT | Special Weather Statement | CAE | Columbia | 29 min |
| May 23, 3:23 PM EDT | Special Weather Statement | CAE | Richmond | 37 min |
| May 23, 4:00 PM EDT | Special Weather Statement | CAE | Richmond | 30 min |
| May 22, 8:28 PM EDT | Special Weather Statement | CAE | Lexington | 32 min |
| May 23, 11:03 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Saluda | 27 min |
| May 23, 11:30 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, Newberry, Saluda | 30 min |
| May 23, 11:59 AM EDT | Special Weather Statement | CAE | Lexington | 31 min |
| May 23, 12:29 PM EDT | Special Weather Statement | CAE | Fairfield, Richland | 31 min |
| May 23, 12:49 PM EDT | Special Weather Statement | CAE | Lancaster | 26 min |
| May 23, 1:11 PM EDT | Special Weather Statement | CAE | Chesterfield | 34 min |
| May 23, 1:41 PM EDT | Special Weather Statement | CAE | Chesterfield | 34 min |
| May 23, 2:09 PM EDT | Special Weather Statement | CAE | Chesterfield | 36 min |
| May 23, 2:38 PM EDT | Special Weather Statement | CAE | Calhoun | 37 min |
| May 23, 2:43 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Orangeburg, Richland, Sumter | 32 min |
| May 23, 2:49 PM EDT | Special Weather Statement | CAE | Calhoun | 26 min |
| May 23, 2:49 PM EDT | Special Weather Statement | CAE | Barnwell | 26 min |
| May 23, 3:15 PM EDT | Special Weather Statement | CAE | Sumter | 30 min |
| May 23, 3:19 PM EDT | Special Weather Statement | CAE | Barnwell | 26 min |
| May 23, 5:45 PM EDT | Special Weather Statement | CAE | Barnwell | 30 min |
| May 23, 5:53 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg | 52 min |
| May 23, 6:13 PM EDT | Special Weather Statement | CAE | Calhoun, Lexington, Richland | 47 min |
| May 23, 6:45 PM EDT | Special Weather Statement | CAE | Lancaster | 45 min |
| May 23, 6:55 PM EDT | Special Weather Statement | CAE | Calhoun, Clarendon | 65 min |
| May 23, 7:16 PM EDT | Special Weather Statement | CAE | Chesterfield, Kershaw, Lee | 59 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.